VOL. 44 · NO. 3 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 44 (3), (1997)
No abstract available
Articles
Michael D. O'Neill
Michigan Math. J. 44 (3), 419-434, (1997) DOI: 10.1307/mmj/1029005780
KEYWORDS: 30D50
No abstract available
Osamu Hatori, Keiji Izuchi
Michigan Math. J. 44 (3), 435-449, (1997) DOI: 10.1307/mmj/1029005781
KEYWORDS: 46J10, 46E25, 46J30, 47B48
No abstract available
Shikai Chern, Xiaodong Hu
Michigan Math. J. 44 (3), 451-473, (1997) DOI: 10.1307/mmj/1029005782
KEYWORDS: 58G12, 19D55, 19K56
No abstract available
Marshall A. Whittlesey
Michigan Math. J. 44 (3), 475-494, (1997) DOI: 10.1307/mmj/1029005783
KEYWORDS: 32E20, 32F10
No abstract available
Pietro Poggi-Corradini
Michigan Math. J. 44 (3), 495-507, (1997) DOI: 10.1307/mmj/1029005784
KEYWORDS: 47B38, 30D35, 30D55, 47A10
No abstract available
William S. Cohn
Michigan Math. J. 44 (3), 509-528, (1997) DOI: 10.1307/mmj/1029005785
KEYWORDS: 32A35‎, 42B25, 42B30, 46E40, ‎46J15
No abstract available
Senchun Lin, Tilla Weinstein
Michigan Math. J. 44 (3), 529-541, (1997) DOI: 10.1307/mmj/1029005786
KEYWORDS: 53C50
No abstract available
Baisheng Yan, Zhengfang Zhou
Michigan Math. J. 44 (3), 543-553, (1997) DOI: 10.1307/mmj/1029005787
KEYWORDS: 49N60, 30C35, 46N10
No abstract available
Alexander P. Goncharov, Mefharet Kocatepe
Michigan Math. J. 44 (3), 555-577, (1997) DOI: 10.1307/mmj/1029005788
KEYWORDS: 46E10, 46F05, 58C25
No abstract available
Ahmed Zeriahi
Michigan Math. J. 44 (3), 579-596, (1997) DOI: 10.1307/mmj/1029005789
KEYWORDS: 32F07, 32F05, 35J65
No abstract available
D. Khavinson, T. L. Lance, M. I. Stessin
Michigan Math. J. 44 (3), 597-606, (1997) DOI: 10.1307/mmj/1029005790
KEYWORDS: 47A15, 47B35
No abstract available
Maria-Jesus Chasco, Sergei Chobanyan
Michigan Math. J. 44 (3), 607-617, (1997) DOI: 10.1307/mmj/1029005791
KEYWORDS: 46A35
No abstract available
Back Matter
Michigan Math. J. 44 (3), (1997)
No abstract available
Back to Top